Alert archive / California / Wind Advisories in 2016
Wind Advisory 4, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 31, 2016, 4:42 AM PST. It took effect at Jan 31, 2016, 1:00 PM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2016, 4:42 AM PST (12:42 UTC)
- In effect from
- Jan 31, 2016, 1:00 PM PST
- Expired
- Feb 1, 2016, 3:14 PM PST
- In force
- 26 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
174 WWUS76 KHNX 311242 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 442 AM PST SUN JAN 31 2016 CAZ099-312100- /O.UPG.KHNX.HW.A.0001.160201T0600Z-160201T2000Z/ /O.NEW.KHNX.HW.W.0001.160131T2100Z-160202T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 442 AM PST SUN JAN 31 2016 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND POTENTIALLY DAMAGING WINDS ARE POSSIBLE BY LATER THIS AFTERNOON AND CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND DANGEROUS DRIVING CONDITIONS. && $$ CAZ089-091-312100- /O.NEW.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...COALINGA...AVENAL 442 AM PST SUN JAN 31 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND GUSTY WINDS ARE POSSIBLE BY LATER THIS AFTERNOON AND CONTINUING OVERNIGHT AND DURING THE DAY MONDAY. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-312100- /O.NEW.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/ INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 442 AM PST SUN JAN 31 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM PST MONDAY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE DURING THE DAY TODAY. STRONG AND GUSTY WINDS ARE POSSIBLE BY LATER THIS AFTERNOON AND CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
105 WWUS76 KHNX 312040 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1240 PM PST SUN JAN 31 2016 CAZ099-010445- /O.CON.KHNX.HW.W.0001.160131T2100Z-160202T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 1240 PM PST SUN JAN 31 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING...WINDS WILL INCREASE THIS AFTERNOON WITH STRONG AND POTENTIALLY DAMAGING WINDS POSSIBLE BY LATE AFTERNOON AND CONTINUING OVERNIGHT AND THROUGH THE DAY MONDAY. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND DANGEROUS DRIVING CONDITIONS.&& $$ CAZ089-091-010445- /O.CON.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...COALINGA...AVENAL 1240 PM PST SUN JAN 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS AFTERNOON WITH STRONG AND GUSTY WINDS POSSIBLE. WINDS CONTINUING OVERNIGHT AND DURING THE DAY MONDAY. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-010445- /O.CON.KHNX.WI.Y.0004.160131T2100Z-160202T0200Z/ INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 1240 PM PST SUN JAN 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL CONTINUE THIS AFTERNOON AND WILL BE STRONG AND GUSTY AT TIMES. WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE DAY MONDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY
645 WWUS76 KHNX 010437 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 837 PM PST SUN JAN 31 2016 CAZ099-011245- /O.CON.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 837 PM PST SUN JAN 31 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * TIMING...STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE DAY MONDAY. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND DANGEROUS DRIVING CONDITIONS. && $$ CAZ089-091-011245- /O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...COALINGA...AVENAL 837 PM PST SUN JAN 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE AT TIMES OVERNIGHT AND DURING THE DAY MONDAY. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-011245- /O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/ INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 837 PM PST SUN JAN 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL BE STRONG AND GUSTY AT TIMES OVERNIGHT AND THROUGH THE DAY MONDAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
515 WWUS76 KHNX 011242 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 442 AM PST MON FEB 1 2016 CAZ099-020200- /O.CON.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...ROSAMOND...CALIFORNIA CITY... EDWARDS AFB...MOJAVE 442 AM PST MON FEB 1 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 75 MPH. * TIMING...STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE THROUGH THE DAY TODAY. * LOCATIONS...MOJAVE...CALIFORNIA CITY... ROSAMOND...AND EDWARDS AFB. HIGHWAYS AFFECTED INCLUDE 58...14 AND US 395. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND DANGEROUS DRIVING CONDITIONS. && $$ CAZ089-091-020200- /O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...COALINGA...AVENAL 442 AM PST MON FEB 1 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE AT TIMES THROUGH THE DAY TODAY. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-020200- /O.CON.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/ INDIAN WELLS VALLEY- INCLUDING THE CITY OF...RIDGECREST 442 AM PST MON FEB 1 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WINDS...NORTHWEST 15 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL BE STRONG AND GUSTY AT TIMES THROUGH THE DAY TODAY. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DANGEROUS. CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADS CAN BE ESPECIALLY DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB
576 WWUS76 KHNX 012314 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 314 PM PST MON FEB 1 2016 CAZ099-020015- /O.CAN.KHNX.HW.W.0001.000000T0000Z-160202T0200Z/ SOUTHEASTERN KERN COUNTY DESERT- 314 PM PST MON FEB 1 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE SUBSIDED OVER THE AREA. $$ CAZ089-091-098-020015- /O.CAN.KHNX.WI.Y.0004.000000T0000Z-160202T0200Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INDIAN WELLS VALLEY- 314 PM PST MON FEB 1 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE SUBSIDED OVER THE AREA. $$ DUDLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 30, 10:13 PM PST, 6 hours 29 minutes earlier.
Area forecast discussion, Jan 30, 10:13 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1013 PM PST SAT JAN 30 2016
.SYNOPSIS...
A STORM SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO THE CENTRAL
CALIFORNIA INTERIOR WITH STRONG AND GUSTY WINDS IN THE KERN COUNTY
MOUNTAIN AND DESERT AREAS FOR THE REMAINDER OF THIS WEEKEND. SUNDAY
WILL BE COLDER WITH A CHANCE OF ACCUMULATING SNOW AS LOW AS 3000
FEET. ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE NORTHERN SAN
JOAQUIN VALLEY SUNDAY AFTERNOON AND EVENING. A WARMING TREND AND
DRY WEATHER WILL RETURN TO THE REGION ON TUESDAY AND CONTINUE
THROUGH THE WEEK.
&&
.DISCUSSION...
NEW QPF AND SNOW AMOUNTS ARE INDICATING THE TRACK OF THE LOW WILL
BE FAR ENOUGH SOUTH TO LOWER SNOW AMOUNTS BELOW WINTER STORM
WARNING CRITERIA NEAR YOSEMITE. WE HAVE DOWNGRADED YOSEMITE TO
KINGS CANYON TO A WINTER WEATHER ADVISORY WITH LOWER SNOW AMOUNTS
OF 5 TO 10 INCHES ABOVE 7000 FEET. AND 3 TO 6 INCHES ABOVE 4000
FEET.
NEW GUIDANCE IS A BIT WETTER WITH THE SYSTEM MOVING IN TONIGHT AND
CONTINUING THROUGH SUNDAY ACROSS KERN CO. KERN CO WILL SEE MORE
PRECIP AS THE LOW CROSSES JUST TO THE SOUTH OF THEM. WINDS HAVE
DIED OFF ACROSS THE DESERT AND MOUNTAIN PASSES OF KERN CO AND
WIND ADV HAS BEEN CANCELLED...HOWEVER THE HIGH WIND WATCH REMAINS
IN EFFECT FOR KERN DESERT FOR SUNDAY NIGHT. OTW...NO CHANGES.
&&
.PREV DISCUSSION... /ISSUED 801 PM PST SAT JAN 30 2016/
DISCUSSION...
00Z GUIDANCE IS COMING IN MORE UNSTABLE FOR SUNDAY AFTERNOON IN
THE SJV...FRESNO COUNTY NORTH. THE NEW NAM12 IS INDICATING MU CAPE
AROUND 300+ J/KG WITH H500 TEMPS AROUND 27C. H500 VORTICITY FIELD
IS INDICATING POSSIBLE ORGANIZED CONVECTION AFTER 21Z AND
CONTINUING THROUGH 03Z AS THE MAIN COLD TROUGH AXIS MOVES THROUGH.
IMPACTS WILL HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING. HAVE
UPDATED FORECAST TO REPRESENT.
&&
.AVIATION...
IFR CONDITIONS IN PRECIPITATION SPREADING SOUTH OVER THE SOUTHERN
SIERRA AND ADJACENT FOOTHILLS WITH MOUNTAIN OBSCURATIONS. LOCAL
MVFR/IFR IN PRECIP OVER THE SAN JOAQUIN VALLEY. WIND GUSTS OF 35
KNOTS OR HIGHER WILL CONTINUE OVER THE SIERRA CREST AND BELOW THE
KERN COUNTY MOUNTAIN PASSES DURING THE NEXT 24 HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 01-30 74:1984 41:1923 56:1911 25:1946
KFAT 01-31 75:1984 39:1969 55:1963 26:1949
KFAT 02-01 73:1991 43:1939 54:1905 25:1950
KBFL 01-30 77:1911 44:1951 54:1914 23:1902
KBFL 01-31 82:1984 45:1969 57:1963 23:1902
KBFL 02-01 76:1928 45:1965 55:1963 24:1902
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 4 AM PST MONDAY CAZ097.
WINTER WEATHER ADVISORY UNTIL 10 PM PST SUNDAY CAZ096.
WINTER STORM WARNING FROM 9 AM SUNDAY TO NOON PST MONDAY ABOVE
4000 FEET FOR THE CAZ095.
HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
CAZ099.
&&
PUBLIC...JDB
AVN/FW...BEAN
PREV DISCUSSION...MV
SYNOPSIS...JDB
WEATHER.GOV/HANFORDHazardous weather outlook, Jan 30, 7:48 PM PST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 748 PM PST SAT JAN 30 2016 CAZ089-090-010400- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- 748 PM PST SAT JAN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN VALLEY. ...SLIGHT CHANCE OF THUNDERSTORMS SUNDAY... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY * TIMING: SUNDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: THE CENTRAL SAN JOAQUIN VALLEY...INCLUDING THE CITIES OF MERCED...LOS BANOS...MENDOTA...MERCED AND MADERA. * IMPACTS: THUNDERSTORMS CAN CAUSE BRIEF PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND SMALL HAIL. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JDB
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 9:08 PM PST | Winter Weather Advisory | HNX | 25 hr | |
| Jan 31, 4:42 AM PST | High Wind Warning | HNX | 35 hr | |
| Jan 31, 10:13 AM PST | Areal Flood Advisory | HNX | Fresno, Kern, Kings, Madera, Tulare | 3 hr |
| Jan 31, 1:06 PM PST | Areal Flood Advisory | HNX | Fresno, Kern, Kings, Tulare | 3 hr |
| Jan 31, 1:22 PM PST | Special Weather Statement | HNX | 38 min | |
| Jan 31, 1:33 PM PST | Severe Thunderstorm Warning | HNX | Kern | 12 min |
| Jan 31, 1:53 PM PST | Severe Thunderstorm Warning | HNX | Kern | 16 min |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.